# SDR UPS04843598

- Difficulty date: November 19, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3758497U1
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, INTERCOSTAL FRAME ATTACH FITTING CRACKED AT STA 1140 LONG 35L.  REMOVED AND REPLACED FITTING REF SRM 51-1-21, 51-1-20D, 51-1-8 NDT-SPM06-10-01.001.
